No Medication Is Without Side Effects (Video) (Posted: April 2013)
"I have made many videos concerning Atripla, the medication that I take for HIV. Any medication on the market has side effects, just as Atripla does; but after a few weeks they should subside for the most part."
49 Days Since Diagnosis (Video) (Posted: April 2013)
"The Atripla rash is gone and now I'm just dealing with tipsiness and loopiness from HIV medicine."
Day 9 Reaction to Atripla (Video) (Posted: April 2013)
"The reaction to the Atripla has gotten worse; I just have to ride it out. Have you ever taken these meds and had the same reaction?"
Neuropathy? Never Heard of It! A Blog Entry by Dave R. (December 7, 2011)
"If you're already suffering from neuropathy, you'll know what a ruthless, complex and unpredictable disease it is. Hopefully, by exchanging information we can help each other to make it clearer and easier to live with."
The Body is a service of Remedy Health Media, LLC, 750 3rd Avenue, 6th Floor, New York, NY 10017. The Body and its logos are trademarks of Remedy Health Media, LLC, and its subsidiaries, which owns the copyright of The Body's homepage, topic pages, page designs and HTML code. General Disclaimer: The Body is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through The Body should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.